I have a herniated disk and a bulging disk on top of RA. I have recently been given a back injection before resorting to surgery and Gabapentin. The pain in simply unbearable. The two helped alot, but my weight has gone from 153 to 173 in 1 month!!!!! I look awful. Has anyone had this happen?
Hi..I have just had Gabapentin increased. First nite slept...last nite four hurs only. Are you eating more on this drug?
Gabapentin got rid of my tingling and burning and I slept like a baby for 8 hours for the first time since I can remember. Love the sleep and no burning, but I got extremely and scary depressed and twenty pound weight gain, so had to start cymbalta for depression. Hated the weight gain, so I got off of it, and now back to no sleep and burning and tingling, gonna live like this as long as possible, but leaning on getting back on it and hate to do it.
Not going to risk putting on weight. Mtg with my MD to discuss options Have a blessed day 1